# SDR UPS07848936

- Difficulty date: January 6, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 TWO CRACKS IN END OF RIB AT INBOARD END F/O RIGHT OUTBOARD LEADING EDGE.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED 2 REPAIR ANGLES IAW SRM 57-02-00-0 FIG 002, 51-1-21 AND 51-1-20D.
